# SDR AALA961520

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION UPPER HORIZONTAL TE BEAM 2 PLACES BEYOND LIMITS.  CUT OUT AND BLENDED AREAS.  TREATED AND PRIMED, REPAIRED PER ESO 11697 AND SRM 55-10-6 FIG 1.  (M)
